# SDR SWAA2015032437741

- Difficulty date: March 22, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 29,616 hours, 14,283 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Clamp
- Part number: 6557463
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE BRACKET CLAMP OUT OF ADJUSTMENT.  ADJUSTED CLAMP IAW SIP.
